# SDR AALA982240

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T62004
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 964 - AFTER TAKEOFF GRU, RAISED GEAR HANDLE AND RECEIVED GEAR DISAGREE MESSAGE ON EICAS.  LOWERED HANDLE AND NOSE AND RIGHT MLG LIGHTS ILLUMINATED.  RAISED GEAR HANDLE RECEIVED SAME INDICATIONS AS AFTER TAKEOFF.  AFTER ABOUT 2 MINUTES LEFT MAIN GEAR INDICATED DOWN AND LOCKED.  PUT GEAR HANDLE DOWN, GOT 3 GREEN LIGHTS.  RAISED HANDLE AND RECEIVED NORMAL INDICATIONS.  CONTINUED FLIGHT AND LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT SIDE BRACE LOCK ACTUATOR AND MAIN TRUCK POSITIONER ACTUATOR.  PERFORMED GEAR RETRACTION FIVE TIMES.  ACCOMPLISHED LEAK CHECK AND PERFORMED PSEU BITE TEST. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
